English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Diffusion of macromolecular stars in linear, microgel, and network matrices

Shull, K., Kramer, E., Hadziioannou, G., Antonietti, M., & Sillescu, H. (1988). Diffusion of macromolecular stars in linear, microgel, and network matrices. Macromolecules, 21(8), 2578-2580. doi:10.1021/ma00186a045.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Shull, K.R., Author
Kramer, E.J., Author
Hadziioannou, G., Author
Antonietti, Markus1, Author              
Sillescu, H., Author
Affiliations:
1External Organizations, ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 1988
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: DOI: 10.1021/ma00186a045
BibTex Citekey: Shull19882578
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Macromolecules
  Other : Macromolecules
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Washington, D.C. : American Chemical Society
Pages: - Volume / Issue: 21 (8) Sequence Number: - Start / End Page: 2578 - 2580 Identifier: ISSN: 0024-9297